# SDR DXTA200701898

- Difficulty date: January 31, 2007
- Submitted: February 1, 2007
- Operation: Air carrier
- Aircraft: N908QS
- Make and model: Cessna 750
- Aircraft serial: 7500108
- Aircraft time: 6,732 hours, 4,161 cycles
- Engine: Allsn AE3007C
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL COMING FROM OUTSIDE THE LT AFT FUSELAGE.  (NEAR TAILCONE AND NR 1 ENGINE).  ACRID AND OILY CONSISTENCY.  RAN APU & BOTH ENGINES FOR A PERIOD OF 30 MINS. INSPECTED LEFT AFT FUSELAGE, NR 1 AND 2 ENGINES FOR ANY LEAKS AND NONE WERE NOTED. OPENED TAIL CONE DOOR, INSPECTED APU & ECU FOR LEAKS AND ALSO NO DEFECTS WERE NOTED. COULD NOT DUPLICATE DISCREPANCY. WORK ACCOMPLISHED IAW CESSNA CE750 MM CH 21-51-00, 71-00-04 AND 49-10-00
